Investigation of quadratic forms of calculus of variations with exponential degeneracy on a small time interval
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Optimal control and differential equations, Tome 211 (1995), pp. 40-61
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1995_211_a2,
author = {A. V. Arutyunov},
title = {Investigation of quadratic forms of calculus of variations with exponential degeneracy on a~small time interval},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {40--61},
year = {1995},
volume = {211},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1995_211_a2/}
}
TY - JOUR AU - A. V. Arutyunov TI - Investigation of quadratic forms of calculus of variations with exponential degeneracy on a small time interval JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1995 SP - 40 EP - 61 VL - 211 UR - http://geodesic.mathdoc.fr/item/TM_1995_211_a2/ LA - ru ID - TM_1995_211_a2 ER -
%0 Journal Article %A A. V. Arutyunov %T Investigation of quadratic forms of calculus of variations with exponential degeneracy on a small time interval %J Trudy Matematicheskogo Instituta imeni V.A. Steklova %D 1995 %P 40-61 %V 211 %U http://geodesic.mathdoc.fr/item/TM_1995_211_a2/ %G ru %F TM_1995_211_a2
A. V. Arutyunov. Investigation of quadratic forms of calculus of variations with exponential degeneracy on a small time interval. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Optimal control and differential equations, Tome 211 (1995), pp. 40-61. http://geodesic.mathdoc.fr/item/TM_1995_211_a2/